# SDR CA080908007

- Difficulty date: August 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 8,405 hours
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Riser
- Part number: 07502385AWL
- Condition: Cracked
- Location: Nr 5 Cylinder
- Part time: 680 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION AME FOUND RT EXHAUST STACK CRACKED AT NR 5 CYLINDER, PART WAS REPLACED WITH PART NR 0750161-31.
